کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4662124 1633509 2010 9 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Filtration-equivalent ℵ1-separable abelian groups of cardinality ℵ1
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات منطق ریاضی
پیش نمایش صفحه اول مقاله
Filtration-equivalent ℵ1-separable abelian groups of cardinality ℵ1
چکیده انگلیسی

We show that it is consistent with ordinary set theory ZFC and the generalized continuum hypothesis that there exist two ℵ1-separable abelian groups of cardinality ℵ1 which are filtration-equivalent and one is a Whitehead group but the other is not. This solves one of the open problems from Eklof and Mekler (2002) [2].

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Annals of Pure and Applied Logic - Volume 161, Issue 7, April 2010, Pages 935-943